# SDR SIMA20150702013

- Difficulty date: July 2, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331665
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EQUIPMENT COMPARTMENT FLOOR WEB IS CRACKED, APPROXIMATELY 3/8" LONG & GOES UNDER THE ADG PUMP AT FS 202.75.  REPAIRED RIGHT FORWARD EQUIPMENT COMPARTMENT FLOOR WEB CRACK IAW ERS-CR-5300-1506.
